# SDR 99T64R511EWA

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1764
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  MAIN CABIN STA 1764 LT BETWEEN L10L - L11L LBL 45 INCH - 46.5 Z AXIS 61 INCHES TO 64 INCHES FRAME PLATE CORROSION.  (EO).  REMOVED CORROSION, SMOOTH FINISH 63VRHR ALODINE, PRIMED AND FINISHED TO FACTORY SPECS, IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO 99-174 WITH APPROVED 8110-3 DATED 9-16-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
